MAUDE Adverse Event Report: COLOPLAST A/S LUJA COUDÉ URINARY INTERMITTENT DRAINAGE CATHETER (NOT CE MARKED); SINGLE-ADMINISTRATION URETHRAL DRAINAGE CATHETER

COLOPLAST A/S LUJA COUDÉ URINARY INTERMITTENT DRAINAGE CATHETER (NOT CE MARKED); SINGLE-ADMINISTRATION URETHRAL DRAINAGE CATHETER
Catalog Number 20106
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
 
Event or Problem Description
The complaint describes an end-user who performed intermittent catheterization with three luja catheters and experienced bleeding.The end-user was admitted in emergency room for 4 days where the bleeding had stopped.The end-user did not experience any pain while catheterizing and did not see any noticeable product defects or sharp edges.The end-user also mentions his prostate is estimated to be six times the normal size and the end-user revealed he did force the catheter into the urethra and bladder and has not received training in self- catheterization.Furthermore, the end-user had a foley catheter inserted and antibiotics for urinary tract infection prevention.
 
Additional Manufacturer Narrative
Device was not returned.

Brand Name
LUJA COUDÉ URINARY INTERMITTENT DRAINAGE CATHETER (NOT CE MARKED)
Common Device Name
SINGLE-ADMINISTRATION URETHRAL DRAINAGE CATHETER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usgab giovanna abugre
1601 west river road n
minneapolis, MN 55411
MDR Report Key19043026
Report Number3006606901-2024-00008
Device Sequence Number20671181
Product Code EZD
UDI-Device Identifier05701780263269
UDI-Public05701780263269
Combination Product (Y/N)N
PMA/510(K) Number
K230165
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/07/2025
Device Catalogue Number20106
Device Lot Number9258979_2010601400
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/04/2024
Supplement Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age76 YR
Patient SexMale